| Model Number |
VLOCM0614 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre-operatively, when the package was opened and an attempt was made to hold and take the needle out with the needle holder, the needle came off from the thread.It was stated that handling was as usual and there was not any particularly strong traction.An additional suture was used without issue.There was no patient injury.